# SDR FDEA202011252964

- Difficulty date: November 25, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 92,360 hours, 34,788 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Tripped
- Location: Rt Wing Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE BETWEEN 20&25 W/FLAP HANDLE IN 25 DETENT.  COMPLIED W/QRH EMERGENCY DECLARED.  ACCOMPLISHED FIM 27-51-00-815-808 FIG 105.  FOUND RT INBOARD FLAP TRANS OVERLOAD INDICATION POPPED.  RESET AND ACCOMPLISHED LUBE OF TRANS, PER AMM 12-21-09/301.  ACCOMPLISHED OPERATIONS CHECK OF THE TRAILING EDGE FLAPS, PER AMM 21-51-00.  ALL CHECKS GOOD WITH NO DEFECTS NOTED.
